Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On regular group rings


Author: Maurice Auslander
Journal: Proc. Amer. Math. Soc. 8 (1957), 658-664
MSC: Primary 18.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087670-X
MathSciNet review: 0087670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [2] M. Harada, Note on the dimension of modules and algebras, J. Inst. Polytechnics, Osaka City University vol. 7 (1956). MR 0081269 (18:375d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.0X

Retrieve articles in all journals with MSC: 18.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087670-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society